Alert archive / Ohio / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 69, NWS Cleveland, OH
NWS Cleveland, OH issued this severe thunderstorm warning at Jun 13, 2013, 1:13 AM EDT for Ottawa County, Ohio. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 13, 2013, 1:13 AM EDT (05:13 UTC)
- Expired
- Jun 13, 2013, 1:45 AM EDT
- In force
- 32 min
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
County Ottawa County, OH
The radar
The Cleveland radar (KCLE), 83 km from the middle of the area, began a volume at 05:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 12, 5:00 PM EDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Detroit, MI (KDTX), launched 00:00Z, 5.2 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 33 J/kg
- Mixed-layer CIN
- -97 J/kg
- Mixed-layer LCL
- 1096 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 133 m²/s²
- 0-3 km storm-relative helicity
- 169 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
147
WUUS51 KCLE 130513
SVRCLE
OHC123-130545-
/O.NEW.KCLE.SV.W.0069.130613T0513Z-130613T0545Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
113 AM EDT THU JUN 13 2013
THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN OTTAWA COUNTY IN NORTHWEST OHIO
* UNTIL 145 AM EDT
* AT 112 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 9 MILES
SOUTH OF PUT-IN-BAY...AND MOVING EAST AT 30 MPH.
* LOCATIONS IMPACTED INCLUDE...
PUT-IN-BAY...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. SEEK SHELTER INSIDE NOW AND STAY AWAY FROM
WINDOWS.
&&
LAT...LON 4170 8277 4167 8277 4158 8282 4155 8278
4154 8270 4149 8270 4148 8291 4148 8292
4152 8293 4153 8290 4158 8287 4160 8282
4165 8287 4167 8283 4168 8286 4173 8282
TIME...MOT...LOC 0513Z 255DEG 26KT 4153 8284
$$
KINGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 13, 12:19 AM EDT, 54 minutes earlier.
Area forecast discussion, Jun 13, 12:19 AM EDT, 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
1219 AM EDT THU JUN 13 2013
.SYNOPSIS...
A WARM FRONT WILL BECOME NEARLY STATIONARY ACROSS NORTHERN OHIO AND
NORTHERN PENNSYLVANIA THROUGH THURSDAY MORNING AS LOW PRESSURE MOVES
EAST ALONG THE FRONT. HIGH PRESSURE WILL BUILD SOUTH ACROSS THE AREA
BY SATURDAY MORNING AND TO THE CAROLINA COAST BY SATURDAY NIGHT.
&&
.NEAR TERM /UNTIL 6 AM THIS MORNING/...
UPDATED FOR WATCH. THE MAIN THREAT IS MOVING INTO NW
OHIO...HOWEVER...SOME CONVECTION AHEAD OF THIS LINE MAY BE SEVERE
OR TORNADIC.
PREVIOUS...
UPDATED FOR SEVERE WATCH. CONVECTION NOW DEVELOPING IN IOWA AND
ILLINOIS. THIS IS EXPECTED TO DEVELOP INTO A SQUALL LINE THAT WILL
MOVE INTO WESTERN OHIO LATE THIS EVENING TO AROUND MIDNIGHT. IF
CONVECTION DEVELOPS AHEAD OF THE LINE...IT TOO COULD BECOME
SEVERE. THIS IS A PDS WATCH WITH THE EXPECTATION OF THUNDERSTORMS
CONTAINING DAMAGING WINDS IN EXCESS OF 65 KTS. THERMODYNAMICS
BACKS THIS UP WITH DRY AIR ALOFT CONTRIBUTING TO DOWNDRAFT CAPES
OVER 1000K/KG. SHEAR PROFILES ALSO SUGGEST FORWARD PROPAGATION
ADDING TO WIND POTENTIAL. ROTATING SUPERCELLS ALSO SUPPORTED SO
TORNADOES ARE ALSO POSSIBLE.
PREVIOUS...THE WAITING GAME BEGINS. SO FAR ATMOSPHERE APPEARS TO
BE WELL CAPPED AND IS SUPPRESSING CONVECTION FROM DEVELOPING
UPSTREAM. THE OTHER ISSUE AT HAND IS THE EXTENSIVE DEBRIS CLOUDS
HANGING AROUND. WE NEVER CLEARED OUT OR HAD ANY BREAKS IN THE
OVERCAST AS EXPECTED AND THIS IS ALSO LIMITING ANY DEVELOPMENT
OVER THE REGION.
COORDINATED WITH COFORECASTER...IT APPEARS AN AREA OF CONVERGENCE
HAS SET UP BACK OVER EASTERN IOWA AND NORTHWEST ILLINOIS AT THIS
TIME AND THIS COULD VERY WELL BE THE LOCATION THE THUNDERSTORMS
DEVELOP. LATEST HRRR MODEL SHOWS CONVECTION FIRING OVER THIS AREA AS
WELL AND HAS BEEN PRETTY CONSISTENT FROM RUN TO RUN TODAY. THERE IS
THE POSSIBILITY THAT ACTIVITY COULD DEVELOP AHEAD OF THE MAIN LINE
AS INDIVIDUAL CELLS OVERNIGHT.
LATEST SURFACE ANALYSIS SHOWS DEWPOINT TEMPERATURES RISING INTO THE
LOWER 70S INTO THE SOUTHWEST PORTION OF THE FORECAST AREA AT THIS
TIME. WE SHOULD CONTINUE TO SEE A SURGE OF THE HIGHER DEWPOINT AIR
INTO THE FORECAST AREA AS THE EVENING PROGRESSES. THIS WILL HELP TO
INCREASE THE MOISTURE ACROSS THE REGION PRIMING THE ATMOSPHERE FOR
THE POTENTIAL FOR HEAVY RAIN THAT WE HAVE BEEN EXPECTING.
THE SURGE OF STRONG STORMS WILL ENTER THE AREA AND COULD POSSIBLY
EVOLVE INTO AN OVERRUNNING SITUATION ALONG THE STATIONARY FRONT LATE
TONIGHT. THE SEVERE THREAT WILL TRANSITION INTO A POTENTIAL FLOODING
THREAT WITH LOCALLY HEAVY RAIN FROM THE THUNDERSTORMS. THUNDERSTORMS
WILL BE EFFICIENT RAIN PRODUCERS AND AREAS COULD SEE SUBSTANTIAL
PONDING OF WATER OVERNIGHT ALONG WITH THE RAPID RISES OF RIVERS AND
STREAMS. SEE HYDRO SECTION BELOW.
TROPICAL AIR MASS OVER THE REGION WILL BE ACROSS THE SOUTHERN HALF
OF THE FORECAST AREA. NORTHERN HALF OF THE AREA WILL REMAIN NORTH OF
THE STATIONARY FRONT MOST OF THE NIGHT. AS THE LOW PRESSURE SYSTEM
MOVES EAST...IT WILL PUSH THE FRONT NORTH TO THE LAKE SHORE AS A
WARM FRONT. TEMPERATURES OVERNIGHT IN THE LOWER 70S SOUTH AND UPPER
60S IN THE NORTH.
&&
.SHORT TERM /6 AM THIS MORNING THROUGH SATURDAY NIGHT/...
LOW PRESSURE IS PROGGED TO PULL OUT TO THE EAST THURSDAY MORNING AS
UPPER LEVEL AMPLIFIED RIDGE BUILDS EAST FORCING UPPER LEVEL TROUGH
OFF THE COAST. AS SURFACE LOW MOVES EAST...ASSOCIATED MOISTURE AND
SUBSEQUENT PRECIPITATION WILL EXIT TO THE EAST AS WELL. HIGH
PRESSURE AT THE SURFACE PUSHES SOUTHEAST ACROSS THE AREA FORCING
DRIER AIR INTO THE REGION FOR THURSDAY NIGHT INTO FRIDAY.
THE HIGH WILL MOVE SOUTHEAST TO THE CAROLINA COAST BY SATURDAY NIGHT
AND THIS WILL SET UP ANOTHER RETURN SOUTHERLY FLOW TO THE FORECAST
AREA. A FAIRLY FAST MOVING SHORTWAVE TROUGH AND ASSOCIATED MOISTURE
WILL BEGIN TO MOVE EAST INTO THE FORECAST AREA SATURDAY INTO
SATURDAY NIGHT AND COULD BRING ANOTHER ROUND OF SHOWERS TO THE
FORECAST AREA.
COLD AIR ADVECTION ASSOCIATED WITH THE HIGH PRESSURE WILL OCCUR ON
THURSDAY BUT WILL BE SHORT LIVED AS HIGH MOVES TO THE SOUTHEAST. AS
MENTIONED EARLIER...RETURN SOUTHERLY FLOW WILL BRING TEMPERATURES
BACK UP INTO THE MIDDLE 70S EAST AND UPPER 70S TO LOWER 80S WEST BY
SATURDAY. LOWS DIPPING BACK TO THE 50S THURSDAY AND FRIDAY NIGHTS.
&&
.LONG TERM /SUNDAY THROUGH WEDNESDAY/...
A RIPPLE OF LOW PRESSURE WILL BE MOVING INTO THE REGION ON SUNDAY
WITH SCATTERED THUNDERSTORMS POSSIBLE...ESPECIALLY SUNDAY AFTERNOON.
THE MODELS ARE THEN STRUGGLING WITH THE TIMING OF ANOTHER WAVE THAT
MAY MOVE INTO THE CENTRAL GREAT LAKES ON MONDAY. SO AFTER A BRIEF
LULL IN THUNDERSTORM ACTIVITY LATE SUNDAY NIGHT INTO MONDAY MORNING
WE SHOULD SEE THUNDERSTORM CHANCES RETURN MONDAY AFTERNOON AND
EVENING. THERE MAY BE SOME LINGERING LIGHT SHOWERS OR THUNDERSTORMS
TUESDAY AS HIGH PRESSURE BEGINS TO BUILD INTO THE REGION LATE.
TEMPERATURES THROUGH THE EXTENDED WILL BE WITHIN A FEW DEGREES OF
SEASONAL AVERAGES.
&&
.AVIATION /04Z THURSDAY THROUGH MONDAY/...
A WEST TO EAST ORIENTED FRONTAL BOUNDARY WILL REMAIN
QUASISTATIONARY ACROSS CENTRAL OHIO TODAY. A LOW PRESSURE
DISTURBANCE OVER NORTHERN ILLINOIS WILL MAKE ITS WAY EAST ALONG
THIS BOUNDARY TONIGHT...INITIATING THUNDERSTORMS ACROSS THE
FORECAST AREA TONIGHT INTO THURSDAY. THUNDERSTORMS MAY REACH THE
WESTERN TAF SITES SOMETIME AROUND 22Z. THERE IS A CHANCE THAT THIS
DISTURBANCE WILL BECOME FORWARD PROPAGATING...MOVING QUICKLY
THROUGH THE FORECAST AREA. IF THIS OCCURS...A SUBSTANTIAL GUST
FRONT COULD DEVELOP ALONG THE LEADING EDGE OF THE DISTURBANCE.
WILL MONITOR THE THREAT OVER THE NEXT COUPLE OF HOURS TO DETERMINE
WHETHER OR NOT TO ADD A VARIABLE WIND GUST TO TAFS FOR THE 00-04Z
TIME FRAME.
SHOWERS WILL ACCOMPANY THE THUNDERSTORMS THIS EVENING AND WILL
LIKELY PERSIST INTO THURSDAY AS A COLD FRONT MOVES INTO THE AREA.
CEILINGS WILL LOWER TO MVFR OVERNIGHT AND IFR THURSDAY MORNING. MOST
OF THE RAIN WILL OCCUR OVERNIGHT AND EARLY THURSDAY MORNING...WITH
VISIBILITIES DROPPING TO MVFR IN THE HEAVIEST SHOWERS.
CEILINGS WILL BEGIN TO LIFT AND RAIN WILL BEGIN TO CLEAR OUT EARLY
THURSDAY AFTERNOON TOWARDS THE END OF THE TAF PERIOD.
.OUTLOOK...NON VFR CONDITIONS POSSIBLE THURSDAY NIGHT AND SATURDAY
NIGHT AND SUNDAY IN SHOWERS AND THUNDERSTORMS.
&&
.MARINE...
SCATTERED SHOWERS CONTINUE OVER LAKE ERIE THIS AFTERNOON WITH WINDS
VARYING FROM A NORTHEAST TO SOUTHEAST DIRECTION. LATER TONIGHT...A
LOW PRESSURE SYSTEM WILL MOVE EAST ALONG A QUASISTATIONARY BOUNDARY
LYING ACROSS CENTRAL OHIO. SHOWERS AND THUNDERSTORMS WILL
ACCOMPANY THE DISTURBANCE. SOME OF THE THUNDERSTORMS MAY BECOME
SEVERE...WARRANTING A SPECIAL MARINE WARNING.
SHOWERS ARE EXPECTED TO CONTINUE INTO THURSDAY AHEAD OF A COLD
FRONT. MOST OF THE SHOWERS WILL OCCUR OVERNIGHT INTO THURSDAY
MORNING. WINDS WILL INCREASE IN SPEED WITH THE PASSAGE OF THE COLD
FRONT THURSDAY NIGHT. MODELS ARE STILL A BIT UNCERTAIN WITH HOW
STRONG WINDS WILL GET...WHICH WILL AFFECT WAVE HEIGHTS. FOR NOW IT
DOES NOT APPEAR THAT A SMALL CRAFT ADVISORY WILL BE NECESSARY...BUT
THE NEXT FORECAST SHIFT WILL CONTINUE TO MONITOR THE SITUATION.
HIGH PRESSURE WILL BUILD OVER THE LAKE FRIDAY NIGHT AND MOVE EAST
LATE SATURDAY NIGHT. AS THE HIGH MOVES EAST...WINDS WILL TURN TO THE
SOUTHWEST AND PICK UP SPEED. A LOW PRESSURE SYSTEM AND ASSOCIATED
COLD FRONT WILL APPROACH THE AREA ON MONDAY.
&&
.HYDROLOGY...
A FLOOD WATCH IS IN EFFECT FOR THE ENTIRE AREA FROM THE HEAVY
RAINFALL EXPECTED OVERNIGHT AND EARLY THURSDAY. MOISTURE ADVECTION
WILL INCREASE OVER THE AREA THIS AFTERNOON AND NOTABLY OVERNIGHT AS
AN AREA OF LOW PRESSURE MOVES INTO THE REGION FROM THE WEST. THERE
IS SOME INDICATION THAT PRECIPITABLE WATER VALUES COULD REACH 2.0"
WHICH IS ANOMALOUSLY HIGH FOR THIS TIME OF YEAR. THE SHOWERS WILL BE
EFFICIENT RAIN MAKERS AND COULD DROP A QUICK INCH TO AN AREA. THE
THREAT OF TRAINING STORMS IS HIGH SUGGESTING THE THREAT OF A QUICK 2
TO 3 INCHES OF RAIN IS POSSIBLE. RAINFALL RATES THIS HIGH COULD
PRODUCE FLASH FLOODING. THE HEAVIEST RAIN WILL FALL BETWEEN 10 PM
TONIGHT AND 8 AM THURSDAY.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...FLOOD WATCH THROUGH THIS AFTERNOON FOR OHZ011>014-020>023-
031>033-038-089.
FLOOD WATCH THROUGH THIS AFTERNOON FOR OHZ003-006>010-017>019-
027>030-036-037-047.
PA...FLOOD WATCH THROUGH THIS AFTERNOON FOR PAZ001>003.
MARINE...NONE.
&&
SYNOPSIS...LOMBARDY
NEAR TERM...KIELTYKA/TK/LOMBARDY
SHORT TERM...LOMBARDY
LONG TERM...MULLEN
AVIATION...MULLEN/YEAGER
MARINE...MULLEN/YEAGER
HYDROLOGY...Hazardous weather outlook, Jun 13, 12:24 AM EDT, 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 1224 AM EDT THU JUN 13 2013 OHZ011>014-020>023-031>033-038-089-140430- CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-MEDINA-SUMMIT-PORTAGE-TRUMBULL- WAYNE-STARK-MAHONING-HOLMES-ASHTABULA LAKESHORE- 1224 AM EDT THU JUN 13 2013 ...SEVERE THUNDERSTORM WATCH 302 IN EFFECT UNTIL 6 AM EDT EARLY THIS MORNING... ...FLOOD WATCH IN EFFECT THROUGH THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST OHIO. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. FLOOD WATCH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. OHZ010-029-030-037-047-140430- LORAIN-RICHLAND-ASHLAND-MORROW-KNOX- 1224 AM EDT THU JUN 13 2013 ...SEVERE THUNDERSTORM WATCH 302 IN EFFECT UNTIL 6 AM EDT EARLY THIS MORNING... ...FLOOD WATCH IN EFFECT THROUGH THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. FLOOD WATCH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. OHZ003-006>009-017>019-027-028-036-140430- LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-HANCOCK-SENECA-HURON-WYANDOT- CRAWFORD-MARION- 1224 AM EDT THU JUN 13 2013 ...SEVERE THUNDERSTORM WATCH 300 IN EFFECT UNTIL 2 AM EDT EARLY THIS MORNING... ...FLOOD WATCH IN EFFECT THROUGH THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO AND NORTHWEST OHIO. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. FLOOD WATCH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LEZ142>144-162>164-140430- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- 1224 AM EDT THU JUN 13 2013 ...SEVERE THUNDERSTORM WATCH 300 IN EFFECT UNTIL 2 AM EDT EARLY THIS MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LEZ061-145-147>149-165>169-140430- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- VERMILION TO AVON POINT OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 1224 AM EDT THU JUN 13 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LEZ146-140430- AVON POINT TO WILLOWICK OH- 1224 AM EDT THU JUN 13 2013 ...SEVERE THUNDERSTORM WATCH 302 IN EFFECT UNTIL 6 AM EDT EARLY THIS MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ001>003-140430- NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA- 1224 AM EDT THU JUN 13 2013 ...FLOOD WATCH IN EFFECT THROUGH THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Jun 12, 11:09 PM EDT, 2 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1109 PM EDT WED JUN 12 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1057 PM HAIL APPLE CREEK 40.75N 81.83W
06/12/2013 E1.75 INCH WAYNE OH TRAINED SPOTTER
&&
LWLocal storm report, Jun 12, 11:12 PM EDT, 2 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1112 PM EDT WED JUN 12 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1105 PM HAIL WILLOUGHBY 41.65N 81.41W
06/12/2013 E1.25 INCH LAKE OH TRAINED SPOTTER
&&
KIELTYKALocal storm report, Jun 12, 11:18 PM EDT, 1 hour 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1118 PM EDT WED JUN 12 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1108 PM HAIL WILLOUGHBY 41.65N 81.41W
06/12/2013 E1.50 INCH LAKE OH TRAINED SPOTTER
&&
YEAGERLocal storm report, Jun 12, 11:25 PM EDT, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1125 PM EDT WED JUN 12 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1120 PM FLASH FLOOD 2 SSW BUTLER 40.56N 82.43W
06/12/2013 RICHLAND OH AMATEUR RADIO
8 INCHES OF WATER ON GILMORE ROAD
&&
LWLocal storm report, Jun 13, 12:26 AM EDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1226 AM EDT THU JUN 13 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1210 AM TORNADO CUSTAR 41.28N 83.84W
06/13/2013 WOOD OH TRAINED SPOTTER
POSSIBLE TORNADO REPORTED ALONG ROUTE 281.
&&
YEAGERLocal storm report, Jun 13, 1:07 AM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
107 AM EDT THU JUN 13 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1036 PM HAIL 5 SW BELLVILLE 40.57N 82.58W
06/12/2013 E0.88 INCH RICHLAND OH TRAINED SPOTTER
&&
KIELTYKAThe office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 12, 8:17 PM EDT | Severe Thunderstorm Warning | CLE | Morrow | 58 min |
| Jun 12, 8:23 PM EDT | Severe Thunderstorm Warning | CLE | Crawford, Richland | 67 min |
| Jun 12, 8:30 PM EDT | Tornado Warning | CLE | Morrow | 60 min |
| Jun 12, 8:35 PM EDT | Severe Thunderstorm Warning | CLE | Huron, Seneca | 55 min |
| Jun 12, 9:01 PM EDT | Severe Thunderstorm Warning | CLE | Knox | 59 min |
| Jun 12, 9:16 PM EDT | Severe Thunderstorm Warning | CLE | Ashland, Lorain | 44 min |
| Jun 12, 9:41 PM EDT | Flash Flood Warning | CLE | Crawford, Richland | 5 hr |
| Jun 12, 9:45 PM EDT | Severe Thunderstorm Warning | CLE | Lorain, Medina | 60 min |
| Jun 12, 9:52 PM EDT | Tornado Warning | CLE | Knox | 38 min |
| Jun 12, 10:00 PM EDT | Tornado Warning | CLE | Morrow, Richland | 60 min |
| Jun 12, 10:08 PM EDT | Severe Thunderstorm Warning | CLE | Ashland, Holmes, Knox | 67 min |
| Jun 12, 10:14 PM EDT | Severe Thunderstorm Warning | CLE | Ashland, Crawford, Richland | 61 min |
| Jun 12, 10:20 PM EDT | Flash Flood Warning | CLE | Marion, Morrow | 6 hr |
| Jun 12, 10:28 PM EDT | Tornado Warning | CLE | Knox, Morrow | 62 min |
| Jun 12, 10:38 PM EDT | Severe Thunderstorm Warning | CLE | Geauga, Lake | 67 min |
| Jun 12, 10:40 PM EDT | Special Marine Warning | CLE | 110 min | |
| Jun 12, 11:00 PM EDT | Areal Flood Advisory | CLE | Ashland, Holmes, Knox | 6 hr |
| Jun 12, 11:00 PM EDT | Special Marine Warning | CLE | 2 hr | |
| Jun 12, 11:06 PM EDT | Tornado Warning | CLE | Cuyahoga, Lorain | 54 min |
| Jun 12, 11:16 PM EDT | Severe Thunderstorm Warning | CLE | Holmes | 44 min |
| Jun 12, 11:53 PM EDT | Severe Thunderstorm Warning | CLE | Hancock, Wood | 67 min |
| Jun 13, 12:05 AM EDT | Severe Thunderstorm Warning | CLE | Knox | 40 min |
| Jun 13, 12:08 AM EDT | Tornado Warning | CLE | Lucas, Wood | 67 min |
| Jun 13, 12:30 AM EDT | Flash Flood Warning | CLE | Knox | 6 hr |
| Jun 13, 12:32 AM EDT | Tornado Warning | CLE | Lucas, Ottawa, Sandusky, Wood | 58 min |
| Jun 13, 12:34 AM EDT | Severe Thunderstorm Warning | CLE | Sandusky, Seneca, Wyandot | 41 min |
| Jun 13, 12:38 AM EDT | Special Marine Warning | CLE | 112 min | |
| Jun 13, 12:49 AM EDT | Flash Flood Warning | CLE | Lucas | 6 hr |
| Jun 13, 12:55 AM EDT | Severe Thunderstorm Warning | CLE | Marion | 50 min |
| Jun 13, 12:59 AM EDT | Severe Thunderstorm Warning | CLE | Crawford | 61 min |
| Jun 13, 1:10 AM EDT | Severe Thunderstorm Warning | CLE | Erie, Huron, Morrow, Richland | 50 min |
| Jun 13, 1:29 AM EDT | Severe Thunderstorm Warning | CLE | Lorain | 61 min |
| Jun 13, 1:34 AM EDT | Severe Thunderstorm Warning | CLE | Ashland, Knox | 41 min |
| Jun 13, 1:43 AM EDT | Special Marine Warning | CLE | 2 hr | |
| Jun 13, 1:44 AM EDT | Severe Thunderstorm Warning | CLE | Cuyahoga, Medina | 61 min |
| Jun 13, 1:56 AM EDT | Severe Thunderstorm Warning | CLE | Holmes, Wayne | 49 min |
| Jun 13, 2:18 AM EDT | Severe Thunderstorm Warning | CLE | Geauga, Lake, Portage, Stark, Summit | 57 min |
| Jun 13, 2:54 AM EDT | Severe Thunderstorm Warning | CLE | Ashtabula, Mahoning, Trumbull | 66 min |
| Jun 13, 3:05 AM EDT | Areal Flood Warning | CLE | Crawford | 6 hr |
| Jun 13, 3:18 AM EDT | Special Marine Warning | CLE | 87 min | |
| Jun 13, 3:27 AM EDT | Areal Flood Advisory | CLE | Richland | 5 hr |
| Jun 13, 4:14 AM EDT | Rip Current Statement | CLE | Erie, Lorain, Lucas, Ottawa, Sandusky | 7 hr |
| Jun 13, 4:21 AM EDT | Small Craft Advisory | CLE | 18 hr | |
| Jun 13, 6:00 AM EDT | Areal Flood Advisory | CLE | Ashland, Holmes, Knox, Marion, Morrow, Richland | 7 hr |
| Jun 13, 8:52 AM EDT | Areal Flood Advisory | CLE | Crawford | 4 hr |
Nearby
Severe Thunderstorm Warnings in Ohio, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.